# SDR NACA2018071800011

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON FLOOR STRUCTURE IN AFT CABIN RIGHT HAND SIDE BETWEEN BS1016 AND BS1006 AT RBL 40. FABRICATED MADE REPAIR PART IAW SRM 53-60-51 FIG 1 REV 116 AND SRM 51-30-01 REV 116. INSTALLED WEB IN FLOOR STRUCTURE IN AFT CABIN RT WIDE BETWEEN STA 1016 AND 1006 RBL 40 IAW SRM 51-40-02 REV 116 AND DRAWING NO 65-43812 REV H.
